# SDR QXEA9901591

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NACELLE FRAME UNDER MAIN LANDING GEAR RETRACTION ACTUATOR FITTING HAS FRETTING CORROSION.  REPAIRED IAW HORIZON AIR EA 9-54-203.
